Want to take quizzes and track your credits?
A man in his 70s with stage III colon cancer presented to a new primary care clinician to establish care. His only symptoms were numbness and occasional tingling in his fingers and toes. Eight months before, he had completed 3 months of adjuvant chemotherapy with capecitabine and oxaliplatin. His symptoms had started during the last month of chemotherapy, worsened for 2 months, and remained stable since. He had trouble tying his shoes and putting up delicate Christmas ornaments with his grandchildren. His only medication was losartan. He had no other neurological deficits.
Sign in to take quiz and track your certificates
JN Learning™ is the home for CME and MOC from the JAMA Network. Search by specialty or US state and earn AMA PRA Category 1 CME Credit™ from articles, audio, Clinical Challenges and more. Learn more about CME/MOC
CME Disclosure Statement: Unless noted, all individuals in control of content reported no relevant financial relationships. If applicable, all relevant financial relationships have been mitigated.
Corresponding Author: Arjun Gupta, MD, Division of Hematology, Oncology & Transplantation, University of Minnesota, 516 Delaware St SE, MMC 480, PWB 14-100, Minneapolis, MN 55455 (firstname.lastname@example.org).
Published Online: May 31, 2022. doi:10.1001/jamainternmed.2022.1812
Conflict of Interest Disclosures: None reported.
Additional Contributions: We thank the patient for allowing us to share his story. We thank Anne Blaes, MD; Maryam Lustberg, MD; Charles Loprinzi, MD; Anil Makam, MD; and Ramy Sedhom, MD; for reviewing earlier versions of this article and providing critical input. They were not compensated for their work.
You currently have no searches saved.
You currently have no courses saved.